# SDR AALA20130917025

- Difficulty date: September 17, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DDK27047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FROM BS 1058 TO 1059.  INSTALLED PLUG DDK2704-7 & CHANNEL 7452952-7 IN SEAT TRACK NR 6 IAW AARD 53-20-00-10.
